# SDR N6WA2018032804

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 33,606 hours, 24,680 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY DOOR HANDLE COVER IS LOOSE.  REPLACED THE HOOK AND LOOP TAPE TO THE RT OVERWING DOOR HANDLE COVER IAW AMM 51-22-59,  OK FOR SERVICE.
